×

Found 834 Documents (Results 1–100)

Strongly regular graphs. (English) Zbl 1498.05001

Encyclopedia of Mathematics and its Applications 182. Cambridge: Cambridge University Press (ISBN 978-1-316-51203-6/hbk; 978-1-00-905722-6/ebook). xvii, 462 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Prescribing symmetries and automorphisms for polytopes. (English) Zbl 1468.52009

Cunningham, Gabriel (ed.) et al., Polytopes and discrete geometry. AMS special session, Northeastern University, Boston, MA, USA, April 21–22, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 764, 221-233 (2021).
MSC:  52B15 52B11 51M20
PDF BibTeX XML Cite
Full Text: DOI arXiv

The largest Moore graph and a distance-regular graph with intersection array \(\{55, 54, 2; 1, 1, 54\}\). (English. Russian original) Zbl 1458.05056

Algebra Logic 59, No. 4, 322-327 (2020); translation from Algebra Logika 59, No. 4, 471-479 (2020).
MSC:  05C12 05C25
PDF BibTeX XML Cite
Full Text: DOI

Automorphism groups of Paley graphs and cyclotomic schemes. (English) Zbl 1451.05111

Jones, Gareth A. (ed.) et al., Isomorphisms, symmetry and computations in algebraic graph theory. Selected papers based on the presentations at the workshop on algebraic graph theory, Pilsen, Czech Republic, October 3–7, 2016. Cham: Springer. Springer Proc. Math. Stat. 305, 185-194 (2020).
MSC:  05C25 05E30 20B25
PDF BibTeX XML Cite
Full Text: DOI

Orientably-regular maps on twisted linear fractional groups. (English) Zbl 1442.05084

Jones, Gareth A. (ed.) et al., Isomorphisms, symmetry and computations in algebraic graph theory. Selected papers based on the presentations at the workshop on algebraic graph theory, Pilsen, Czech Republic, October 3–7, 2016. Cham: Springer. Springer Proc. Math. Stat. 305, 1-35 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On automorphism groups of \(\mathrm{AT}4(7, 9, r)\)-graphs and of their local subgraphs. (English. Russian original) Zbl 1441.05249

Proc. Steklov Inst. Math. 307, Suppl. 1, S151-S158 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 3, 263-271 (2018).
MSC:  05E30
PDF BibTeX XML Cite
Full Text: DOI

Automorphisms of a distance-regular graph with intersection array \(\{176, 135, 32, 1; 1, 16, 135, 176\}\). (English. Russian original) Zbl 1430.05138

Proc. Steklov Inst. Math. 305, Suppl. 1, S102-S113 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 2, 173-184 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Some periodic groups admitting a finite regular automorphism of even order. (English. Russian original) Zbl 1443.20066

Algebra Logic 58, No. 1, 15-22 (2019); translation from Algebra Logika 58, No. 1, 22-34 (2019).
MSC:  20F50 20E36
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software